MathSciNet Relay Station
MathSciNet bibliographic data
MR2548103 60E10 (44A15 44A60)
Demni, Nizar Generalized Cauchy-Stieltjes transforms of some beta distributions. Commun. Stoch. Anal. 3 (2009), no. 2, 197–210.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement